# SDR WX0A2023062331782

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 49,702 hours, 29,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 911420
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGINCY LIGHTING BATTERY POS 13WL FAIL ON ECAM TEST / REMOVED AND REPLACED POS (13WL) BATTERY OPS TEST GOOD IAW AMM 33-51-38-000-002-A 33-51-38-400-002-A"
